# SDR ASOA04249

- Difficulty date: March 29, 2004
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4755 - DURING A GROUND INSPECTION IN DFW, THE EMERGENCY CEILING LIGHT AT ROW 10 WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY CEILING LIGHT LAMP AT ROW 10.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
